# SDR 9JLA2022122940057

- Difficulty date: December 11, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N159JH
- Make and model: Gulstm 200
- Aircraft serial: 159
- Aircraft time: 3,721 hours, 1,687 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 413033
- Part serial: 047762
- Condition: Defective
- Location: Battery Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT PRIOR TO START OF ENGINES RECEIVING A LEFT HOT BATTERY INDICATION. THE BASE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE   LEFT MAIN BATTERY TEMP SENSOR WAS DEFECTIVE. THE BATTERY TEMP SENSOR WAS REMOVED AND REPLACED WITH A NEW SENSOR. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
